# SDR CALA2014051500595

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 65,949 hours, 16,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 146N531811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK HAS CORROSION FROM BL0 TO APPROXIMATELY RBL 54 STATION 1720.  REMOVED CORROSION ON AFT GALLEY PRESS DECK FROM BL 0 TO APPROXIMATELY LBL 54 STATION 1720. INSTALLED REPAIR DOUBLER IAW ERRA 5310.  SEE WIP ENTRIES FOR WORK ACCOMPLISHED.
